I was prescribed this and I have not even made it a full month on it Ang having the horrible night terrors and sweats as well as breaking out on my face and knee pain soo bad I quit taking it but I wondered when the side effects subside
Those are very common side effects. I was on Viibryd for over a year and because of all the side effects I had to eventually go off of it which made me upset because it worked well for my depressioin. Not all these symptoms go away with time. Some people continue to get them, some get others, some don't get them at all. I don't blame you for quitting it, there's just too many side effects with this one which is a shame. It should be out of your system in about 3-4 weeks depending on how long you took it. My psychiatrist told me 2-3 for mine and the benefits kept going while I was off it but the side effects started to slowly fade away. Good luck to you!
"Not all these symptoms go away with time."
LennonGurl is incorrect in making the above statement, as there is no way she could know this. I experienced many of the Viibryd side effects. However after, gee, let me be careful here, 11 months on this medication, the side effects have entirely resolved. I belong to a local Viibryd support group and many in the group have completely adjusted to their dosage. I still have an occasional upset stomach but that can't be blamed on Viibryd. I think the discomfort in my knees was the last to go away. I hope you did not experience any horrible symptoms quitting without medical supervision. My experience Glitter, was that the first few weeks were the most difficult and perhaps the first day or two after titration. Sorry Viibryd didn't work for you. It's been life changing for many, however others cannot get past the side effects.
I hope your health professional has another treatment plan for you. I added you as a friend so feel free to send a PM if you'd like sometime.
Frenchie and I are major advocates for Viibryd, but don't agree 100% of the time. It is true that most people eventually get used to Viibryd, but some side-effects can be a problem for people for a long time or permanently. Which effects those may be will vary from individual to individual.
Take me for instance. I had diverticulosis at one time so my colon is a very tricky place. Viibryd still causes me problems more often than I would like because the doc killed all the bacteria in my digestive system at one time and things never grew back just right (diarrhea for a month was not fun).
Another person may have underlying physical factors that Viibryd may aggravate that another may not. Another person may have body chemistry, genetics, that may not agree 100% with Viibryd; however, generally speaking, you should adjust to Viibryd over time.
So with those caveats, Frenchie and I agree 100%.
Good luck and keep us posted.
- Viibryd Information for Consumers
- Viibryd Information for Healthcare Professionals (includes dosage details)
- Side Effects of Viibryd (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Sep 2011 • 6 answers
Posted 26 Oct 2011 • 2 answers
Posted 5 May 2013 • 3 answers
Viibryd and depersonalization and derealization? I've been taking viibryd for about a month now but?
Posted 5 Dec 2014 • 1 answer
Posted 31 Jul 2015 • 1 answer